Body Itching Itching After Taking Birth Control Pills For Nursing Mothers?
Dom, why do I use kb breastfeeding pills so often it hurts “.. never try not to drink it “. ..ap ad kb effect until gatek “all over the body .. Thank you
Hi Restie, thank you for the question for HealthReplies.com
Breastfeeding birth control pills are birth control pills that contain the synthetic hormone progesterone only. This birth control can be used by women who are breastfeeding because it does not interfere with milk production. The side effect most often experienced by women who use birth control is disruption in their menstrual cycle so that there may be no menstruation at all. Other common side effects include:
headaches and dizziness breast pain hair loss appear acne mood disorders nausea decreased libido
If you experience itching when you take birth control pills and the itching goes away when you stop taking the pill, then you may have an allergy to the birth control pill you are taking. Apart from the progesterone hormone, Kb pills also contain other ingredients and a person might have an allergy to the ingredients in this birth control pill. Another possible cause of itching in women who take progestin-only birth control pills is liver disorders. In this case, usually the itching will be accompanied by other symptoms such as nausea, vomiting, abdominal pain, fatigue, decreased appetite, dark urine such as tea, light / white stool, yellow skin.
You should check with your obstetrician to see if you have allergies or liver problems due to the use of birth control pills. Your obstetrician can also suggest other types of contraception that are more suitable for your current condition.
Here is an article that you can read about how to choose KB
So much information from me, hopefully it will be enough to answer
dr. irna cecilia